Doctor insights on:
Does Depakote Cause Hearing Lost
Dx bipolar disorder but now all of a sudden am hearing voices. Meds my dr has me on are new, too. Klonopin, depakote, and luvox (fluvoxamine). Why happening?
Break through sxs: Please let your doctor know asap - sometimes an antipsychotic is needed. ...Read more
Divalproex, is a seizure medicine, the generic name is valporic acid, it has been in the market as an antiseizure medicine for long time, it is a good medicine, helps to control almost all types of common seizures, partial, generalized, absence, myoclonic, atonic, . Etc. It can be used as a mood stabilizer in psychiatric patients. It has adverse effects on the liver, ...Read more
Depends: Depakote levels can vary based on when your last dose was in relation to your blood being drawn for your test. They vary by person. Other medications can affect the metabolism of Depakote and intern cause the levels to fluctuate. Various medical conditions also can affect the levels. ...Read more
Can certainly cause: Depakote, terms of psychiatric effects is mostly used when trying to stabilize a person's mood and treat things such as Rage/Anger of an excessive nature or when someone becomes manic or undirectable. I don't that it is used to any extent in the treatment of hallucinations. For neurologists DEPAKOTE is most useful as an antiseizure as well as headache treatment medication. ...Read more
Depakote, which I took (1, 000 mg/day) for 20 years, caused very high shbg levels. Recently discontinued it. How long before shbg back to normal?
Is damage from depak:
Depakote usually causes liver problems early in trealment and not 20 years after starting the drug.
Your leukemia and the sprycel (dasatinib) may be the cause of the enzyme elevation. Sprycel (dasatinib) in involved in cyp450 in the liver and may be throwing your liver into trouble., more likely that the depakote. ...Read more
Depakote: Possible. Varies from one person to another. Refer to my answer above for details. ...Read more
That is like asking if af bilge pump sunk the titanic.
Ok, now that I have your attention, I applaud''the reforming''.
Ever taken a look beneath the''reforming drug addicts'' part? Why? Because that is where we need to help. ...Read more
They tried me the medication Depakote a year ago I still haven't been right still hsve some racing thOughts could it cause it I took it only a month?
Depakote->racing tht: It soundly like you've been diagnosed with anxiety and take Clonazepam and propranolol. It sounds like these should cover your anxiety. Given that you were only on it one 1 month, it does not seem it was likely the cause of your current racing thoughts. I'd schedule a follow up with your doc ASAP to determine what IS causing your racing thoughts and get these treated :) ...Read more
Fathers was on lithium for 30yrs. Now on depakote. He was a heaven drinker for 25yrs. Now gets pains kidney area. It is actions cause long term damage?
Lithium & kidneys: Lithium can cause kidney damage after a period of time, which is why doctors follow kidney function closely when patients are taking it (also thyroid, etc). To know about his kidney health, his doctor would need to re-check kidney function. Was he changed to Depakote because of kidney concerns? I hope he is no longer drinking, since that can impact his liver which is needed to process depakote. ...Read more
Expectancy: Many medications, esp psych types, have real serious side efx. N top of that, the experience of them is very subject to what we expect. Our interpretation of the impact is flexible - so, if let me suggest you try to see how you feel. Talk w/ your Dr about these things as you work to find the best for you. Add psychotherapy for best results! ...Read more
Can Depakote sprinkles cause colored spots in vision constantly? Have been taking Depakote 15 years but only been seeing spots for 1 year.
Floaters: Any time you have new spots, or floaters, in your vision you need to have retinal evaluation by an Ophthalmologist. They could indicate a retinal tear or detachment. There are other harmless causes, but please seek evaluation ASAP. If its been a year your risk is low, but you still need an exam. ...Read more
Depakote, recently discontinued after 20 years, caused high shbg (thus, low free t). How long before production of shbg by liver returns to normal?
That depends on you:
That depends on you, your healthy, your liver health....
If you want to know more go here:. ...Read more
Possibly: Depakote allergy may present with a skin rash. Discuss the issue with your doctor. ...Read more
Neurontin (gabapentin): One uncommon side-effect is unpleasant or fruit-like breath odor. ...Read more
Can weight gain by itself cause amenorrhea? I gained about 25 lbs after my depakote was increased. Or can depakote cause amenorrhea?
Can depakote cause memory loss when started taking depakote 1000mg for headaches I have had trouble recalling and remembering things and spelling?
Bladder retention appeared when I began using Depakote in 1999. Never considered the cause--not listed side effect. Why continued when later listed?
Can a person drinking alcohol everyday for 25yrs while on lithium and Depakote cause perm damage? What are the effects of Depakote mixed with alcohol?
2 many variables: 2 many variables to answer specifically, accurately and comprehensively. Generally speaking, drugs (incl. Depakote and alcohol) with potential to have a negative effect on the same particular organ (e.g. Liver), will increase the risk of that negative effect when taken together. ...Read more
Wrong question: Please forgive my frankness. If you have been advised to take either of these medications, you are seriously sick, and the right choice is whichever one is most likely to control your illness effectively. If you think you will get acne flares, keep it at bay with daily topical benzoyl peroxide 5%, or a stronger rx from your physician if required. Hoping your new meds help ; you did well to ask. ...Read more
Depakote: In general, not advise splitting slow-release or extended-release medications. The er is extended-release. ...Read more
Yes: Tremor is a side effect of Depakote but you still need to keep your seizures under controll so don't stop your medication without seeing your physician first. Please discuss the problem with your doctor to make sure the tremor isn't a sign of another condition and discuss alternative treatment if the tremor is intolerable. ...Read more
Depakote is the brand name for a medication known as valproic acid. It is most commonly used to treat seizures, though it can also be used as a mood stabilizer in certain psychiatric disorders. It is used to treat multiple seizure types and can be used alone or with other seizure medications if needed. Common side effects include nausea, dizziness, ...Read more
- Talk to a doctor online
- Does tmj cause hearing loss?
- How long does depakote stay in the body?
- How long does depakote stay in your system?
- Lost bottom tooth does it clot
- Causes of hearing heartbeat in ears
- What is causing blocked hearing?
- Does it hurt when you lost your virginity?
- Lost bottom front tooth does it clot